# SDR R61A201210110573

- Difficulty date: October 11, 2012
- Submitted: October 14, 2012
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 21,732 hours, 16,168 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT FLOORBEAM AT FRAME 88 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FLOORBEAM AT FRAME 88 IAW EMB 170 SRM 51-41-01 AND 51-43-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
